# SDR SWAA2022061719885

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 25,253 hours, 11,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L2 DOOR EXTERIOR EMERGENCY LIGHT INOP / [01] R&R AFT L2 DOOR EXTERIOR EMERGENCY LIGHT BULB IAW AMM 33-51-04. OPS CHECK GOOD
